# SDR AALA202412023468

- Difficulty date: November 21, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 36,664 hours, 14,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53470436204
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ON SPLICE LOCATED BETWEEN FR 66 AND LOWER SILL LEFT-HAND LOWER/OUTBOARD SIDE. REPLACED SPLICE PER SRM 51-42-11-801.
